# SDR ASAA9880134

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, DENT WAS FOUND IN FUSELAGE SKIN AT STATION 219 BETWEEN LONGERON 17L AND CUSP.  REMOVED DAMAGED AND INSTALLED FLUSH REPAIR DOUBLER IAW ASA EA 5330-01326.  (M)
